RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 643–652 (Mi mz9928)  

Boundary value problems for linear parabolic equations degenerate on the boundary of a region

T. D. Dzhuraev

Institute of Mathematics, Academy of Sciences of the Uzbek SSR

Abstract: In the strip $\mathrm{Q\{ 0<t\leqslant T, 0<x<\infty \}}$ we consider a linear second-order parabolic equation which is degenerate on the boundary $\mathrm{t=0}$, $\mathrm{x=0}$. Assuming that the coefficient of the time derivative has a zero of a sufficiently high order at $\mathrm{t=0}$, we find the sufficient conditions to ensure the correctness of certain boundary value problems. One of these problems occurs in the theory of the temperature boundary layer.

Full text: PDF file (1097 kB)

English version:
Mathematical Notes, 1972, 12:5, 822–827

Bibliographic databases:

UDC: 517.9
Received: 18.01.1972

Citation: T. D. Dzhuraev, “Boundary value problems for linear parabolic equations degenerate on the boundary of a region”, Mat. Zametki, 12:5 (1972), 643–652; Math. Notes, 12:5 (1972), 822–827

Citation in format AMSBIB
\Bibitem{Dzh72}
\by T.~D.~Dzhuraev
\paper Boundary value problems for linear parabolic equations degenerate on the boundary of a region
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 643--652
\mathnet{http://mi.mathnet.ru/mz9928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=322348}
\zmath{https://zbmath.org/?q=an:0244.35053}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 822--827
\crossref{https://doi.org/10.1007/BF01099074}


Linking options:
  • http://mi.mathnet.ru/eng/mz9928
  • http://mi.mathnet.ru/eng/mz/v12/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020